# SDR UPS00633239

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B0345
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED ON STAND WITH NR 5 BRAKE FIRE.     REMOVED NR 5 BRAKE AND INSPECTED AREA. NO EVIDENCE OF FLUID LEAKAGE OR  FIRE DAMAGE. BRAKE UNIT REMOVED AND REPLACED IAW MM32-41-08. PN ON AND OFF 2612412-1A SN ON B0345 SN OFF B0543 TAG 403984
